MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. HANDLE CEV669B DIA 5MM ANG BIPOLAR; PFM16

INTEGRA MICROFRANCE S.A.S. HANDLE CEV669B DIA 5MM ANG BIPOLAR; PFM16
Catalog Number CEV669B
Medical Device Problem Codes Smoking (1585); Arcing (2583); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This report is 2 of 3 for the dia 5mm ang bipolar handle (cev669b) component of the instrument and is related to mfg numbers: 3003249645-2025-00022 and 3003249645-2025-00024.A facility reported that during a coelioscopy surgery, black smoke appeared during first use of the laparoscopy sheath.An electric arc occurred which burnt the wall of the patient's abdominal cavity.The injury was described as a 1-centimeter (cm) burn of the peritoneum, at the opposite junction of the anterior and lateral abdominal wall of the iliac fossa.It was reported that no treatment was needed; however, black debris from the sheath that had settled on the peritoneum was suctioned out.A single-use coeliscopic scissors was used as a replacement to complete the surgery.It was reported that there was no further consequence to patient at day 1 and beyond.No surgical delay was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Updated fileds: g3, g6, h1, h2, h6, h6/f10, h11.Updated to correct h1 from serious injury to malfunction.
 
Additional Manufacturer Narrative
Updated fields: d9, g3, g6, h2, h3, h6, h11.It was concluded that the suspected handle cev669b dia 5mm ang bipolar (cev669b) was not associated with the reported failure.The failure analysis and root cause have been documented in the related mfg report: 3003249645-2025-00022.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d10, g3, g6, h1.Based on the reported complaint "patient burn," the type of report should be serious.
 
Event or Problem Description
N/a.

Brand Name
HANDLE CEV669B DIA 5MM ANG BIPOLAR
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22243868
Report Number3003249645-2025-00023
Device Sequence Number8027166
Product Code GEI
UDI-Device Identifier10381780095088
UDI-Public10381780095088
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCEV669B
Device Lot Number081001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2025
Supplement Date Received by Manufacturer07/07/2025
07/30/2025
08/04/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date07/21/2025
07/30/2025
08/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TUBE CEV6795B DIA 5MM 350MM(CEV6795B).
Outcome Attributed to Adverse Event Other;
Patient SexUnknown